MathSciNet Relay Station
MathSciNet bibliographic data
MR2506471 (2010i:54045) 54H05 (03E05)
Hardin, Christopher S.; Taylor, Alan D. Limit-like predictability for discontinuous functions. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3123–3128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement